# SDR SCNA20240429223

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N843SY
- Make and model: Boeing 737-82R
- Aircraft serial: 40721
- Aircraft time: 35,786 hours, 24,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Faulted
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 L DOOR ESCAPE SLIDE GIRT EXTENDS BEYOND 12 " REPACKED GIRT ON #1 DOOR ESCAPE SLIDE PER AMM REM 25-66-00
